MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number 02-012-44-2515
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Joint effusion (4849)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per a report from the legal department the patient had a left knee replacement on (b)(6) 2016.Approximately 6 years and 6 months after the initial surgery the patient had a left knee revision on (b)(6) 2022 due to profound swelling.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report: (b)(6) 2023/ k mcguinness received via legal 11 apr 2023.Diagnosis: failed left knee secondary to wear of the bearing surface.There was a very large synovial effusion that consisted primarily of monocytes and macrophages.No evidence of loosening of the patient's components on preoperative x-rays.During surgery there was very extensive synovial expansion with foreign body-type reaction.No sign of osteolysis but the tibial polyethylene insert showed severe wearing and delamination.No complications during the procedure.The patient was awakened and taken to the recovery room in stable condition.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
Additional information h3: the revision reported in the case was likely the result of prosthesis wear as stated in the operative notes.The extent and root cause of the prosthesis wear cannot be determined as the device was not returned for evaluation, and radiographs and photographs were not provided.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16843531
Report Number1038671-2023-00868
Device Sequence Number15175791
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model Number02-012-44-2515
Device Catalogue Number02-012-44-2515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer08/16/2023
09/17/2026
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date09/13/2023
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale